# SDR SWIA2019082046194

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 27,245 hours, 16,503 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN AT GATE. THE APU WAS ON AND THE RIGHT PACK WAS ON. AFTER POWERING DOWN AIRCRAFT, SMOKE DISSIPATED. EXPEDITED DEPLANEMENT THROUGH MAIN CABIN DOOR.  UPON ARRIVAL TO AIRCRAFT NO SIGN OF SMOKE/SMELL IN CABIN.  ACCORDING TO FLIGHT CREW, APU AND ONLY RIGHT PACK WAS ON DURING TIME OF EVENT.  COMPLIED WITH FIM. VERIFIED NO SMOKE WITH APU RUNNING AND LEFT PACK RUNNING. RECEIVED OK TO CONTINUE SERVICE. DEFERRED RIGHT PACK IAW MEL.
